dblp.uni-trier.dewww.uni-trier.de

Warren P. Johnson

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

2000
4EEWarren P. Johnson: Some polynomials associated with up-down permutations. Discrete Mathematics 210(1-3): 117-136 (2000)
1996
3EEWarren P. Johnson: Some applications of the q-exponential formula. Discrete Mathematics 157(1-3): 207-225 (1996)
2EEWarren P. Johnson: q-Extensions of identities of Abel-Rothe type. Discrete Mathematics 159(1-3): 161-177 (1996)
1EEWarren P. Johnson: Aq-Analogue of Faà di Bruno's Formula. J. Comb. Theory, Ser. A 76(2): 305-314 (1996)

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)